Shape invariance in phase space
Article first published online: 5 JUL 2012
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Fortschritte der Physik
Volume 61, Issue 1, pages 4–19, January 2013
How to Cite
Rasinariu, C. (2013), Shape invariance in phase space. Fortschr. Phys., 61: 4–19. doi: 10.1002/prop.201200102
- Issue published online: 3 JAN 2013
- Article first published online: 5 JUL 2012
- Manuscript Accepted: 11 JUN 2012
- Manuscript Received: 6 JUN 2012
- Manuscript Revised: 6 JUN 2012
- INFN. Grant Number: GE41
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!